Why, yes. I am an idiot.

I’ve been doing quite well recently. Tired, but more active and getting things done. Until Sunday. Before I went to bed, pain reared it’s ugly visage. I decided to tough it out and hope it was gone Monday morning. Not. Full body pain. Toes, fingers, you name it, it hurt. Including the pleurisy pain, which was quite bad. Took pain meds, helped, but not much. Had a minor meltdown yesterday evening. Now that I’ve been relatively pain-free and remembering who I was before I got sick, and BEING who I was before I got sick, in terms of being able to function, I was devastated to think that the brief respite was over, because I’d only cut the prednisone back by 2 1/2 mg. I cannot face going back to being in pain all the time. I had sublimated how horrible it was until it was gone. Last night I took two vicodin, not much help. All night I kept waking myself up moaning and groaning. Set the clock for 11 because I had to be up for homemaker. 11:15 I was laying in bed, moaning and groaning and trying to convince myself to move and turn off the alarm, when it suddenly hit me. I was supposed to be taking 3 1/2 prednisone pills, and I had been taking 1 1/2 for a few days. My ‘first of the day’ pill is 1 1/2, and apparently my brain got stuck on that dosage. Who’s an idiot? I’m an idiot, that’s who. But since I now seem to have enough pills for my own drugstore, I guess getting confused isn’t that hard. Anyway, took 3 1/2 prednisone and 2 vicodin and pain is almost, not quite, but almost gone. Relief, relief, relief. I was really not happy being in pain again. Especially debilitating, unable to function pain. I wrote a big number 3 on the prednisone bottle so I don’t forget again. I have the half pills in another bottle, so that’s not an issue. Do I feel like a moron? Yes, but on the other hand, it is understandable that I would make such an error. My brain is pretty fractured at the best of times. Focusing R NOT Us.

I guess this means, though, that it is really only the prednisone that is working on the pain. It’s not the extra thyroid meds, or any of the other pills I am taking. Kind of makes me wonder what will happen when I have to get off the prednisone for good. Can’t worry about what hasn’t happened yet, though. Who knows? Maybe given enough time, the prednisone will get rid of whatever causes the body pain and I’ll be fine. I can dream, can’t I? 🙂

2 thoughts on “Why, yes. I am an idiot.

  1. Wow, that really sucks. And you’ll have to get off the prednisone because it’s addicting, or is it for another reason?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s